ASMOL-PLUS

Generic Name: Paracetamol+Caffeine

Therapeutic Name: Analgesic & Antipyretic

  • Prescription:
  • view Download

COMPOSITION :
Asmol Tablet : Each tablet contains Paracetamol BP 500 mg.
PHARMACOLOGY :
Asmol is formulation of Paracetamol. It has analgesic and antipyretic
properties. Paracetamol is one of the safest and most widely used analgesic
and antipyretic. It produces analgesic action by elevation of the pain
threshold and antipyresis through action on the hypothalamic heat
regulating center.
THERAPEUTIC INDICATIONS :
Fever, headache, migraine, muscle ache, backache, toothache & menstrual
pain